# SDR SWAA022496

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,988 hours, 54,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE IN CABIN.  SECURED EEPLS PER MM.
